# SDR CA990719008

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89361002
- Condition: Cracked
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED CRACKED LEFT ENGINE MOUNT AT TOP TUBE CLUSTER WELD OF TOP OUTBOARD LORD MOUNT HOLE.
